Unlinking information from 4-manifolds

Nagel, M. and Owens, B. (2015) Unlinking information from 4-manifolds. Bulletin of the London Mathematical Society, 47(6), pp. 964-979. (doi: 10.1112/blms/bdv072)

111380.pdf - Accepted Version



We generalise theorems of Cochran-Lickorish and Owens-Strle to the case of links with more than one component. This enables the use of linking forms on double branched covers, Heegaard Floer correction terms, and Donaldson’s diagonalisation theorem to complete the table of unlinking numbers for nonsplit prime links with crossing number nine or less.

Item Type:Articles
Glasgow Author(s) Enlighten ID:Owens, Professor Brendan
Authors: Nagel, M., and Owens, B.
Subjects:Q Science > QA Mathematics
College/School:College of Science and Engineering > School of Mathematics and Statistics > Mathematics
Journal Name:Bulletin of the London Mathematical Society
Publisher:London Mathematical Society
ISSN (Online):1469-2120
Copyright Holders:Copyright © 2015 London Mathematical Society
First Published:First published in Bulletin of the London Mathematical Society 47(6):964-979
Publisher Policy:Reproduced in accordance with the copyright policy of the publisher
Related URLs:

University Staff: Request a correction | Enlighten Editors: Update this record